# SDR DALA2024012901297

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 26,185 hours, 10,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 128416
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4468223) DURING SVC FOUND RT AFT EMERGENCY LIGHTS INOP. INSTALLED POWER SUPPLY PER B737 AMM 33-51 OPS CHECK GOOD A/C OK FOR SVC.
